On generalized absolute Cesaro summability factors

Tom 78 / 2002

A. Nihal Tuncer Annales Polonici Mathematici 78 (2002), 25-29 MSC: 40D15, 40F05. DOI: 10.4064/ap78-1-3

Streszczenie

Using $\delta $-quasi-monotone and any almost increasing sequences we prove a theorem on $|C,\alpha ,\beta ;\delta |_k$ summability factors of infinite series, which generalizes a theorem of Mazhar [7] on $|C,1|_k$ summability factors.

Autorzy

  • A. Nihal TuncerDepartment of Mathematics
    Erciyes University
    38039 Kayseri, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek